Michal, A. D., Kennison, L. S. (1930) QUADRATIC FUNCTIONAL FORMS IN A COMPOSITE RANGE. Proceedings of the National Academy of Sciences, 16 (9) 617-619 doi:10.1073/pnas.16.9.617
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | QUADRATIC FUNCTIONAL FORMS IN A COMPOSITE RANGE | ||
Journal | Proceedings of the National Academy of Sciences | ||
Authors | Michal, A. D. | Author | |
Kennison, L. S. | Author | ||
Year | 1930 (September 15) | Volume | 16 |
Issue | 9 | ||
Publisher | Proceedings of the National Academy of Sciences | ||
DOI | doi:10.1073/pnas.16.9.617 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1331304 | Long-form Identifier | mindat:1:5:1331304:1 |
GUID | 0 | ||
Full Reference | Michal, A. D., Kennison, L. S. (1930) QUADRATIC FUNCTIONAL FORMS IN A COMPOSITE RANGE. Proceedings of the National Academy of Sciences, 16 (9) 617-619 doi:10.1073/pnas.16.9.617 | ||
Plain Text | Michal, A. D., Kennison, L. S. (1930) QUADRATIC FUNCTIONAL FORMS IN A COMPOSITE RANGE. Proceedings of the National Academy of Sciences, 16 (9) 617-619 doi:10.1073/pnas.16.9.617 | ||
In | (1930, September) Proceedings of the National Academy of Sciences Vol. 16 (9) Proceedings of the National Academy of Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |